RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2007, Number 1, Pages 3–9 (Mi ivm1347)  

Invertible linear relations generated by a uniformly well-posed problem and a nonnegative operator function

V. M. Bruk

Saratov State Technical University

Full text: PDF file (146 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2007, 51:1, 1–7

Bibliographic databases:

UDC: 517.983
Received: 18.04.2005

Citation: V. M. Bruk, “Invertible linear relations generated by a uniformly well-posed problem and a nonnegative operator function”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, no. 1, 3–9; Russian Math. (Iz. VUZ), 51:1 (2007), 1–7

Citation in format AMSBIB
\Bibitem{Bru07}
\by V.~M.~Bruk
\paper Invertible linear relations generated by a uniformly well-posed problem and a nonnegative operator function
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2007
\issue 1
\pages 3--9
\mathnet{http://mi.mathnet.ru/ivm1347}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2335592}
\zmath{https://zbmath.org/?q=an:1144.47004}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2007
\vol 51
\issue 1
\pages 1--7
\crossref{https://doi.org/10.3103/S1066369X0701001X}


Linking options:
  • http://mi.mathnet.ru/eng/ivm1347
  • http://mi.mathnet.ru/eng/ivm/y2007/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:145
    Full text:35
    References:39
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020